Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||EL9269 / 1||- / -|
Administered by: Senior Living Purchased by: ??
Symptoms: Chest pain, Dyspnoea
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Diagnostic Lab Data:
CDC 'Split Type': USPFIZER INC2021415137
Write-up: chest pain; had some acute shortness of breath; This is a spontaneous report from a contactable nurse (Registered Nurse) via Medical Information Team. This nurse reported for 7 patients. This report is 7 of 7 patient. A female patient of an unspecified age received first dose of BNT162B2 (PFIZER-BIONTECH COVID-19 VACCINE, Solution for injection) via an unspecified route of administration on 26Mar2021 (Lot number: EL9269, Expiry date: 01May2021) as single dose for Covid-19 immunisation. The patient''s medical history and concomitant medications were not reported. On an unspecified date, the patient had some acute shortness of breath and chest pain. Reportedly she was calling from the nursing home stated that she was trying multiple times and she needed to speak to someone to report adverse reactions, she had been reporting to the VAERS system since they started giving vaccines in January, stated: "she had summitted probably 30 reports at that point of all different various things in any of the patients even if they were in hospice if they had a vaccine and proceeded to pass away, she done all the reporting. She had a very abnormal large volume of patients that got vaccinated on 16th of April, with the first doses of Pfizer (PFIZER-BIONTECH COVID-19 VACCINE) one specific lot number and she had 7 adverse events in one group of patients out of 30. And it was way too complicated to get that information quickly, so she spoke to somebody as there was a chance that those could be a significant event and needed to tell somebody what was going on". Caller stated: "because all the reports involving one lot it was more suspicious than even all the other reports that she had ever done. It was just one whole group and now she had 3 deaths. She had 3 deaths and have 2 strokes in this group". Caller stated that she would file reports online she just wanted someone to call her back about the side effects and the lot involved. Stated "she got the whole group, who were due to get their second dose on Friday, two days from now, so obviously she not giving it to any of these people there was a 7 of them out of 33. She had 20 staff that have received it the same day she did not have any side effects in any of the staff but definitely little weary at the moment." Offered to forward provide information to safety. Caller provided lot EL9269, Expiry date 01May2021 (stated that it was weird because it was very close to the expiration date). Caller stated: "All those people were dosed on March 26th. Caller stated that she was going to give just basics (in terms of information to start the process) and that she would file a form online. Caller stated: "That day 31 patients received a vaccine and she had 7 patients worth investigating (caller stated that she had that portion written if there was a way to forward. Explained that there was an option to contact through our website but for adverse reports specifically she would refer them to Pfizer safety explained that she also had a fax, but caller declined she already had that information. Verified that she was reporting adverse events (7 patients, gender: 5 females and 2 males). Caller stated "three patients were send out and subsequently passed away in the hospital, one patient with bradycardia, hypotension and she passed away in the ER, critical labs, she did not even make it one day, we send her out and she passed away in the ER. She had one male patient who had acute stroke she did not have all the details because he was still hospitalized in ICU. She have one (patient) who we sent to the ER hypoxic, hypotensive, short of breath, she ended up passing away in the hospital, her diagnosis there was hypoxia and acute CHF. She had another male patient who had an acute CVA we send him to the hospital he had acute CVA, he had a right artery occlusion, he passed away. She had another female patient who was sent out with shortness of breath and increased confusion, she wound up in the ER with hypoxia and sepsis and she passed away. She was sure that she did not have hospital records, only know what she was told. And then had two others one that was send to the ER with shortness of breath and elevated D-dimer, she actually returned to us her scans were negative, so she was one of those we are not really 100 percent sure, but she did get send out to the ER. And we have another one (female) chest pain, shortness of breath, she was not sent out her D-dimer and her studies that we have done here were within normal limits but definitely had some acute shortness of breath and chest pain. Done troponin and bunch of cardiac labs there, she did not go out. So those were the seven that she had at the moment that were concerning. Outcome of the events was unknown. No follow up attempts are possible. No further information is expected.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166